Aa
Aa
A
A
A
Close
Avatar universal

Withdrawal worse everytime

I am wondering why physiologically withdrawal symptoms get worse everytime you go through them, I have severe cluster headaches and don't take norco all the time,  but when I need to take them when I am in a bad cycle, (a cycle can last anywhere from 3-5 days) I go through withdrawals, the bone pain, achiness, all of it.  I t didn't use to be this way, but now it happens everytime.  I would rather suffer the withdrawals then take them when I don't need to, but it is getting harder..can someone explain this to me?
51 Responses
Avatar universal
Its amazing how everything you just said seems to sum up my life addiction.  When the words come out of my mouth that I am gpoing to quit it never reaches my brain.  In the back of my mind I know if and when I have vicodine I will use.  So I try to make it accessable to me yet its still everywhere.  This week I reached an all time low I called in my own presription under my dentists name and I am scared to death I am going to end up in jail.  And all I keep thinking to myself is this isn't my life.  No one can even tell I'm still using and when I go through withdrawals I tell my husband I have the flu, because if he knew the truth I'm scared he would leave me.  So I take more pills to get rid of all these fears but all I really feel is out of control.  Does it eber end?
Avatar universal
Its amazing how everything you just said seems to sum up my life addiction.  When the words come out of my mouth that I am gpoing to quit it never reaches my brain.  In the back of my mind I know if and when I have vicodine I will use.  So I try to make it accessable to me yet its still everywhere.  This week I reached an all time low I called in my own presription under my dentists name and I am scared to death I am going to end up in jail.  And all I keep thinking to myself is this isn't my life.  No one can even tell I'm still using and when I go through withdrawals I tell my husband I have the flu, because if he knew the truth I'm scared he would leave me.  So I take more pills to get rid of all these fears but all I really feel is out of control.  Does it eber end?
Avatar universal
Yes fortunately or unfortunately it will end and only YOU can determine how that end will come--I know the deperation you both feel-The shame-the utter hopelessness of it all!  Wanting to quit--fearing the withdrawal-willing to do almost anything to get your hands on some pills!  My life fell apart over 2 weeks ago because of those #@#@ing pills--My cries for help were posted all over this board!--The good news is that YOU CAN DO IT!
I was willing to endure 5-7 days of being extremely uncomfortable to have my life back--I promise that if you make the decision to quit you will be amazed at how quickly things improve in your life--If not there is a freight train headed straight for your door--especially if you are calling in scripts!
You DO NOT WANT to experience withdrawal from a jail cell! You both are in my prayers--please read the threads and post--it is wonderful therapy--Good luck we're pulling for you!Peace/Prayers-Mystere AKA N.O. Lady

Anne
Avatar universal
you just crossed a big line calling in your own script... that is scary, you can go to jail, it is serious...

i know too many people who have done time doing that girl... i am keeping my fingers crossed for you that you get away with it this one time but believe me, you won't get away with it forever...

you need to do something... i don't mean to be harsh, but i think the time is NOW for you to get serious about doing something about your pill problem...

you can email me at ***@**** if you want... i will do whatever i can to help you out, i feel that strongly about it... what you just did in calling in a script is not a good thing, i promise you... you are headed for bigger trouble than you can possibly imagine...

i hope to hear from you...

amber
Avatar universal
Amber I couldn't have said it better myself!  Love ya Hon You are one of my many inspirations-Take care--Peace/Prayers Mystere AKA N.O. Lady

Anne
Avatar universal
hey folks, i am new to this site just finding it today. i knew i wasn't alone but never knew i had such company. i am a plumber and work on large jobs. i have been on lorcet since 1997. i also am on oxycontin. i am in the same boat as you folks and want off. i started tapering myself to 6 a day yesterday. it was the shits. i woke up at 1am and had to eventually take 3 10/650's to get back to sleep 3 hours later. i haven't had any oxycontin since sarurday and really don't miss them. it is the lorcet i am going to fight. there has to be something to help this feeling i am having thru the day and into the night. i haven't told my doc i am getting off in fear of him cutting me off completely. at the same time if there is something i could take to get off this **** i would do it. he has been my doc for years and would be more than understanding ... ( I HOPE ). this forum is very enlightening... i have the utmost in admiration for those of you who are on the backside of the **** sandwhich i am getting ready to eat.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.